Hi there, Why do you want to pick up? you are in treatment-why would you risk a positive drug test and all the crap you will go through internally after you use? I doubt you will get sick BUT its not good for your body. opiates are not good for our belly and butt-they cause digestive issues. my advice-no!
You will totally waste the tylenol 3, the suboxone will block other opiates for 3 to 5 days after the last dose, so, no other opiate will work for 3 to 5 days after the last dose of suboxone. You won't get sick, it just won't work. It is only when you attempt to take suboxone too soon after previous opiates that precip will occur and you would go into massive withdrawal.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 23 Jun 2011 • 1 answer
Posted 25 Mar 2013 • 1 answer
Posted 16 Oct 2014 • 1 answer
Tylenol with Codeine 3 - If you have been taking Tylenol 3 long term, could it affect your sleeping?
Posted 14 Apr 2015 • 1 answer
Posted 14 Feb 2016 • 2 answers